Processing math: 100%
  • Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
Sun Dao-chun, . NORMAL THEOREM OF ALGEBROIDAL FUNCTIONS[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 9-11 .
Citation: Sun Dao-chun, . NORMAL THEOREM OF ALGEBROIDAL FUNCTIONS[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 9-11 .

NORMAL THEOREM OF ALGEBROIDAL FUNCTIONS

More Information
  • Received Date: June 03, 2008
  • Revised Date: September 18, 2008
  • By applying the main theorems on covering surface, a new normal criterion of algebroidal function was obtained. Let F be a family of k-valued algebroidal functions in a domain D of sphere V, and the branch points of F be isolated. If for all pD, there is a neighborhood U(p) such that for every ftF, there exist three different complex values at1,at2,at3 satisfying 3i=1¯n(U(p),ati,ft)1, then F is normal in D.

Catalog

    Article views PDF downloads Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return